Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Aerandirel

Member
  • Total Reviews

    0
  • Content Count

    60
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Aerandirel

  • Rank
    Nightlight
  1. My acne is extremely mild and Im using Retin A .1% for the treatment of blackheads on my nose and on my chin. Nowhere in those areas do I have any acne, so my skin might react somewhat differently I supposed than others. Anyways on to the question, im starting off at .1 because I feel like my skin is pretty tough from an extended time on BP and knowing that using Paulas Chocie mandelic barely made me peel at all (or have any noticeable affects.) Im on my second day of Retin A and my skin is r
  2. Low dose accutane (10 mg daily) has cut my oil production by atleast half. Like you my acne was/is very mild but my face would shine from oil by the afternoon. I can go for like 2 days straight now (no showers - dont ask) and my face barely shines. It feels not only like im producing less oil but that my skin is able to 'absorb' it and keep it under stable levels much better.
  3. Used to have same problem with most moisurizers. It helped me to find a really light lotion, CeraVe works really well for me, its really light and doesnt leave a shine when I put it on. Given it seems I dont have as oily skin as you do, but a really light moisturizer like CeraVe should help you.
  4. Yeah thats been my understanding of it too. Well looks like I still got some work to do then.
  5. Most of the time I hear that for other people, myself included, that exercising tends to reduce acne a good amount. If your making sure to wash yourself right after the workout and all that, then Its probably not the sweat or dirt thats causing the breakout. Only thing I can think of other than it being a simple coincidence is that your skin may be undergoing a slight "purge" not that you started working out and sweating more. Lends itself to the belief that hitting the sauna 'cleanses' the bo
  6. My acne is deffintly on the lighter side but its effects on my skin tone and the huge amount of blackheads I have on my nose and in my t-zone, and how oily my face looks to me throughout the day, still makes me really self conscious at times. Lately I get maybe one or two new pimples a week, and theyre usually really shallow ones that I can pop and get at right away so theyre gone in one or two days (or barely noticeable.) Back to the main question, would acne like this be considered light or
  7. Im in almost the same situation as you with very mild facial acne but moderate backne, also taking 10 mg and weighing around 150/160 lbs, and have gotten no IB whatsoever from accutane, worst side effect would probably be more dried mucus in mose nose (my snot is dryer basically ) It seems like it has been helping me since around day 3 or 4, and im on the 3rd week now and Ive been been getting steadily better. Oil production on face has decreased dramatically, the tons of blackheads on my nose
  8. stop taking accutane would be the first thing people tell you. second would be the same way everyone else with cholesterol issues tries to lower their cholesterol
  9. Yea called up my derm and she said if it continued for a few more days that we'd make an appointment and get me checked out. Luckily it stopped the next day so I guess I had just eaten something weird. False alarm.
  10. Visit your GP or see a dermatologist. If you need Accutane they should see it and prescribe it, they want whats best for you.
  11. Ive been on a low dose accutane regiment 10 mg daily for the past 3 weeks or so and my sebum production has already gone down dramatically. I havent gotten a single pimple in the past few days, and my face is looking the best it has in years. Im taking a low dose course for mild facial acne / moderate backne, but im wondering if courses are ever stopped after a shorter period, say 2 months or so, if full results are already seen. I was reading a previous post by a formerly very active member
  12. alright on my 3rd week of low dose Accutane (10 mg daily) and just started getting green poop consistently two days ago. My eating habits haven't changed and I haven't been eating anything weird but I just hope this isnt a sign that my liver is failing or something like that. anyone else have any similar experiences with Accutane?
  13. You manage to contradict yourself in the first few lines of your post. You said "Recent studies have even shown that SSRIs have a "statistically insignificant" effect upon treating those with SEVERE depression." while the link you referenced me to says the complete opposite, that "the most severely depressed patients benefited from taking one of the antidepressants." This isnt a direct answer to the question brought up by the OP, but serves as evidence tp the fact that this whole issues is stil
  14. Yeah i def would, people take accutane for much milder acne then that.
×